# SDR HALA0700494

- Difficulty date: November 19, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 19,636 hours, 3,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Adapter
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING EXTINGUISHED DURING TEST, BETWEEN SEAT 25AB TO 26 AB.  REMOVED AND REPLACED LIGHTING STRIP ADAPTER, OPS CHK EMERGENCY LTS ALL CHK OK.
